MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT LINER SUCTION 1500CC; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT LINER SUCTION 1500CC; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65651-920C
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility for investigation.Once the investigation is completed a follow-up report will be filed.
 
Event or Problem Description
Customer reported inadequate scope suction due to a small hole in the canister liner during egd variceal banding procedure.The patient continued to bleed, and was transferred to icu.Reportedly, the bands were difficult to place due to lack of suction.When canister liner was removed bloody water and secretions had been pulled and there was blood in the liner and canister.Lot number -undefined.
 
Additional Manufacturer Narrative
No lot number was provided by the customer; therefore, a review of the manufacturing device history record was not possible.No sample was provided by the customer; therefore, an evaluation of the complaint device for deficiency of construction could not be performed.Note: if the event sample is received at a later date and provides a different conclusion, an addendum report will be written.Trending of past product quality reports indicate that this is the 1st reported incident for a hole in the liner for the 65651-920c product code in the past three calendar years.Twenty visual quality inspections for holes in the product and 5 functional quality inspections for burst and underwater leak are completed hourly for each lot manufactured.During these tests any hole in the product would be detected and the product would be placed on hold.The non-conforming history for part number 65651-920c was reviewed.No non-conformances were detected during the past 12-months for holes in the product.Without a specific assignable cause, no specific corrective actions can be completed; however, we will continue to monitor concerns such as these for possible future actions.Key production and quality personnel have been made aware of this reported incident through the investigation process.

Brand Name
LINER SUCTION 1500CC
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
MDR Report Key9112928
Report Number1423537-2019-00348
Device Sequence Number14043454
Product Code GCX
UDI-Device Identifier50885380029088
UDI-Public50885380029088
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65651-920C
Device Catalogue Number65651-920C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date10/23/2019
Patient Sequence Number1